# SDR USAA2014091900002

- Difficulty date: September 18, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 37,920 hours, 24,976 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW RECEIVED ECAM, ENG 2 FIRE LOOP A FAULT, WHILE THE ENG 2 FIRE LOOP B WAS ON MEL.  IAW TSM 24-00-00-810-818-A & RESET ENG 2 FDU LOOP SYS AS REQUIRED, FAULT CLEARED.  ACCOMPLISHED & PASSED OPERATIONS CHECK OF ENG FIRE & OVERHEAT DETECTION IAW AMM 26-12-00-710-002-A, NO FAULTS NOTED.  CLEARED MEL ON ENG 2 FIRE LOOP B WITH THE REPLACEMENT OF FAN LOOP B HARNESS 4203KS IAW AMM 71-51-43 PB 401.  ACCOMPLISHED SATISFACTORY OPERATIONAL TEST OF LOOP.  ACFT OK FOR SERVICE.
